# SDR CA121228001

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, A LOUD NOISE WAS HEARD, FOLLOWED BY A POWER LOSS AND LOW OIL PRESSURE WARNING. THE ENGINE WAS SHUTDOWN AND SECURED AND THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. NO DETAILS ON ENGINE CONDITION ARE AVAILABLE.  THE ENGINE WILL BE REMOVED AND SENT FOR REPAIRS.
